# SDR SWAA2020013140940

- Difficulty date: January 17, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A3112Y5
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SKIN CUT OUT OF GROUND SERVICE DOOR 114AR AT LOWER FUSELAGE.  REPAIRED DOUBLER IAW SRM.
